MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON Z6MS ULTRASOUND TRANSDUCER; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON Z6MS ULTRASOUND TRANSDUCER; ULTRASOUND DEVICE
Model Number 10436113
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference# (b)(4).
 
Event or Problem Description
Error message during z6m exam: usacquistionhw_31.The exam was canceled and there was no patient injury.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.The transducer was not returned for analysis.Based on trends, a probable cause was determined to be due to gastro flex thermistor trace crack because of gastro flex malfunction.Reference# (b)(4).

Brand Name
ACUSON Z6MS ULTRASOUND TRANSDUCER
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key23273933
Report Number3023245-2025-00065
Device Sequence Number9757903
Product Code ITX
UDI-Device Identifier04056869002804
UDI-Public(01)04056869002804
Combination Product (Y/N)N
Initial Reporter CountryIR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10436113
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown